# SDR IPXA2020031353128

- Difficulty date: February 13, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00071
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN L3 PLUG DOOR LOWER FWD STOP FITTING (BEAM) IS BROKEN OFF.REMOVED AND REPLACED BROKEN MAIN CABIN L3 PLUG DOOR LOWER STOP FITTING (BEAM) IAW MD-11 SRM 51-33-01. (MINOR)
